# SDR ABXA000158

- Difficulty date: March 21, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 68,819 hours, 24,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rack
- Part number: 6012235
- Part serial: 99
- Condition: Malfunctioned
- Location: Cabin
- Part time: 4 hours, 1 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BLINKED ON/OFF EVERY 2.5 MINUTES.  REPLACED EMERGENCY LIGHT RACK ASSEMBLY IAW DC8 MM, OPS CHECKED GOOD.
